# SDR SWAA2021051470951

- Difficulty date: May 10, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 54,840 hours, 32,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT LENS CAP MISSING FROM BOTTOM LIGHT ON MID CABIN EXIT ROW F.O. SIDE. ; / REPLACED MISSING LENS IAW AMM 33-51-03
